C.R. BARD, INC. (BASD) -3006260740 POWERHICKMAN CV CATHETER, POLYURETHANE DUAL-LUMEN, 9.5F; CHRONIC CATHETERS
Back to Search Results |
| Model Number |
0805915 |
| Medical Device Problem Codes |
Material Separation (1562); Deformation Due to Compressive Stress (2889); Difficult or Delayed Separation (4044)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/07/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a chronic catheter placement procedure, the valve was not allegedly split properly.The unit was placed into the patient but a portion of the area was cut to complete the procedure.There was no reported patient injury.
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, a photo was provided for review.The investigation of the reported event is currently underway.H10: d4 (expiry date: 07/2024).H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device pending return.
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one vessel dilator was received for evaluation and one photo was received for evaluation.Visual and microscopic evaluations were performed.The distal tip of the vessel dilator was noted to be deformed and the edge was noted to be jagged.The photo shows the dilator being held by the clinician in which the valve cap of the introducer sheath was separated along with the dilator.Therefore, the investigation is inconclusive for the reported difficult or delayed separation issue, as the sheath was not returned for evaluation.However, the investigation is confirmed for the identified material separation and deformation due to compressive stress issue.The definitive root cause could not be determined based upon available information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: (expiry date: 07/2024).H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during a chronic catheter placement procedure, the valve allegedly was not split properly.The unit was placed into the patient but a portion of the area was cut to complete the procedure.There was no reported patient injury.